Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having diarrhea, abdominal pain after bowel movement, swollen glands, no fever. Treatment?

I have been having diarhea and deep abdominal cramping after a bowel movement . I thought I had a bug, but this does not seem to be going away. Everytime I have a bowel movement, this deep aching starts up in my entire lower abdomen again. I feel really sore in my insides is how I would describe it. I have also been having swollen glands for the past two weeks but no fever that I know of.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having infection of the gastrointestinal tract and needs medical management.

You should take an antacid like Omeprazole 40mg once a day before meals along with an antibiotic and antiamoebic.
A probiotic will have added benefits.
You can take dicyclomine for abdominal pain.

Eat light meals prepared under hygienic conditions.
Also take care of your hydration.

I hope this is helpful to you.
Answered: Sun, 13 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor